Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS New Orleans, LA

April 15, 20154 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Apr 15, 2015, 3:16 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2015, 3:16 PM CDT (20:16 UTC)
Expired
Apr 15, 2015, 6:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, Livingston Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WGUS54 KLIX 152016
FFWLIX
LAC005-063-093-095-152315-
/O.NEW.KLIX.FF.W.0014.150415T2016Z-150415T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
316 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. JAMES PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN LOUISIANA...
  ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 615 PM CDT
    
* AT 316 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GONZALES...RESERVE...LAPLACE...GRAMERCY...LUTCHER...SORRENTO...
  FRENCH SETTLEMENT...PORT VINCENT...SPRINGFIELD...NORTH VACHERIE...
  EDGARD...WHITEHALL...WALLACE...CONVENT...PRAIRIEVILLE...GARYVILLE
  AND KILLIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3035 9097 3034 9090 3036 9090 3036 9092
      3048 9057 3034 9050 3030 9054 3030 9056
      3026 9058 3022 9057 3019 9060 3017 9056
      3017 9049 3022 9042 3014 9043 3008 9041
      2997 9067 2994 9082 3017 9101 3032 9102

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 9:36 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Apr 15, 9:36 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
936 AM CDT WED APR 15 2015

...SOUNDING DISCUSSION...

A LITTLE BIT DRIER IN THE ATMOSPHERE THIS MORNING...THOUGH I USE
THE TERM 'DRIER' LOOSELY. PRECIPITABLE WATER VALUE REMAINS WELL
ABOVE NORMAL AT 1.47 INCHES. THE STREAM OF MOISTURE HAS SHIFTED
JUST OFFSHORE PER WV IMAGERY...WHICH HAS ALLOWED FOR A BRIEF
REPRIEVE FROM THE RAIN. THE MOIST LOW LEVELS AND LIGHT WINDS HAVE
CAUSED SOME AREAS OF DENSE FOG TO DEVELOP THIS MORNING. EVEN AT
915AM...VISIBILITY UNDER A MILE AT BATON ROUGE AND BOGALUSA. FOG
SHOULD DISSIPATE WITHIN THE NEXT HOUR. STILL A BIT OF INSTABILITY
IN THE ATMOSPHERE...BUT CERTAINLY NOT LIKE YESTERDAY MORNING.
MLCAPE THIS MORNING IS AROUND 500 J/KG AND ML LI OF -3. WINDS ARE
FROM THE SOUTHWEST THROUGHOUT THE ATMOSPHERE WITH A PEAK WIND
SPEED OF 92 KNOTS AT 33000 FEET.

12Z BALLOON INFO: NO ISSUES WITH THE FLIGHT THAT LASTED 106
MINUTES AND WENT 58 MILES DOWNRANGE. THE BALLOON ASCENDED TO A
HEIGHT OF 21.4 MILES ABOVE THE GROUND BURSTING NORTH OF LATIMER.

ANSORGE

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT WED APR 15 2015/

SHORT TERM...
AROUND THIS TIME YESTERDAY MORNING THE RADAR WAS COMING ALIVE FOR
CONVECTION. LOOKING AT THE RADAR THIS MORNING...IT LOOKS AS IF
COVERAGE COULD BE A LITTLE LESS BUT WITH THE MOISTURE AROUND
STORMS THAT DEVELOP WILL STILL PRODUCE HEAVY RAINFALL. THE GOOD
THING IS THAT THE CONVECTIVE TEMPERATURE TODAY IS AROUND 81 TO 82
DEGREES...RIGHT NOW WE SHOULD NOT GET THAT WARM. ALSO THERE IS NO
DEFINED SHORTWAVE MOVING THROUGH TODAY AS THE ATMOSPHERE IS STILL
UNSTABLE AND WILL NEED SOME SORT OF LIFTING MECHANISM TO GET
THUNDERSTORMS GOING. THE GFS DOES SHOW SOME ENERGY MOVING THROUGH
LATER ON THIS EVENING AND THAT COULD BE ENOUGH TO START CONVECTION
LATER ON THIS AFTERNOON AS IT MOVES CLOSER. SO IF THERE IS ANY
GOOD NEWS IT LOOKS LIKE IT SHOULD NOT RAIN AS MUCH THIS MORNING
AND THERE IS EVEN A CHANCE THAT IT REALLY DOES NOT RAIN ALL THAT
MUCH TODAY. SOME OF THE HIGHER RESOLUTION MODELS AND GUIDANCE
FAVORS THAT MOST OF THE AREA COULD STAY PRETTY DRY TODAY WITH THE
EXCEPTION OF FAR SOUTHEAST LOUISIANA AND MAYBE THE MISSISSIPPI
GULF COASTAL COUNTIES AS THAT LITTLE BIT OF ENERGY MOVES SOUTH OUT
OVER THE WATERS LATER ON THIS AFTERNOON. WITH THAT IN MIND HAVE
TRIMMED DOWN POPS SOME ACROSS THE AREA AND HAVE THE HIGHEST POPS
SOUTH OF THE LAKE OVER TOWARDS THE MISSISSIPPI COAST THIS
AFTERNOON. WILL HAVE TO WATCH HOW THINGS EVOLVE TODAY AS THE
ENTIRE AREA COULD STILL SEE A SHOWER OR STORM BUT THE GREATEST
CHANCES LIE SOUTH OF LAKE PONTCHARTRAIN AND ALONG THE MISSISSIPPI
COAST TODAY.

FOR THURSDAY INTO FRIDAY EXPECT MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS LIKE YESTERDAY AS THE JET ADDS SOME LIFT TO THE
AREA...THE UPPER LEVEL LOW SLOWLY MOVES CLOSER TO PROVIDE MORE
BROAD LIFT...AND PRECIPITABLE WATER VALUES INCREASE AGAIN AND MAY
REACH THE 2 INCH MARK BY FRIDAY. THAT IS A PRETTY IMPRESSIVE VALUE
FOR THIS TIME OF THE YEAR. THE WEATHER PREDICTION CENTER STILL
HIGHLIGHTS THE AREA IN A SLIGHT RISK FOR EXCESSIVE RAINFALL
THROUGH FRIDAY. THIS MEANS THAT THE AREA IS PRIMED FOR MORE HEAVY
RAINFALL THROUGH THE NEXT FEW DAYS. AN ADDITIONAL 2 TO 4 INCHES
MAY FALL BETWEEN NOW FRIDAY NIGHT. ANY ADDITIONAL RAINFALL WILL
QUICKLY RUNOFF AND CAUSE FLOODING ISSUES AS THE GROUND IS
COMPLETELY SATURATED. THE FLASH FLOOD WATCH MAY AGAIN HAVE TO BE
EXTENDED THROUGH AT LEAST SATURDAY MORNING...WILL HAVE TO WATCH IN
FUTURE UPDATES. 13/MH

LONG TERM...
GOING INTO THE WEEKEND THE UPPER LOW CONTINUES ITS SLOW MARCH
EAST. SATURDAY AND SUNDAY BOTH LOOK WET. THE SYSTEM LOOKS TO
FINALLY MOVE THROUGH THE AREA BY MONDAY...AND WE FINALLY DRY
OUT LATE MONDAY INTO TUESDAY. AS HIGH PRESSURE QUICKLY MOVES
IN. MODELS DIVERGE FROM THEN ON. HAVE NOT MADE MANY CHANGES TO
FORECAST AND HAVE MAINTAINED THE BLENDED APPROACH. 13/MH

AVIATION...
RESIDUAL MOISTURE FROM RECENT RAINS ARE ALLOWING RADIATIONAL FOG TO
FORM AT IFR AND LIFR LEVELS THIS MORNING. THESE CONDITIONS SHOULD
IMPROVE TO MVFR BY MID-MORNING ONCE MARINE LAYER MIXES OUT AND
CONVECTIVE PROCESS INITIATES. WHILE CONVECTIVE COVERAGE SHOULD BE
RELATIVELY LESS TODAY...SHRA/TSRA CAN STILL BE EXPECTED FOR SOME
SHORTER DURATION LATE THIS MORNING INTO THE EARLY AFTERNOON HOURS.
EFFICIENT RAINFALL PROCESS TO LOWER VSBY TO 1/4-1/2SM IN +TSRA.
CONVECTIVE GUSTS COMPUTED AROUND 20KT PER CHAP RUN ON 00Z GFS MODEL
SOUNDING VALID 18Z WED. SOME RADIATIONAL FOG LIKELY TO FORM ONCE
AGAIN TONIGHT FOR LOCALIZED IFR CONDITIONS MAINLY AFTER 06Z. 24/RR

MARINE...
ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST
THROUGH SUNDAY BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH
GULF LATE SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE
PATTERN WITH SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED
SITUATION FOR MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY
THROUGH SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM
THE MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. 24/RR

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  64  76  66 /  60  30  70  60
BTR  79  65  78  68 /  60  30  70  60
ASD  78  67  78  69 /  70  30  70  60
MSY  78  68  78  70 /  70  30  70  60
GPT  76  69  76  70 /  70  30  70  60
PQL  77  68  77  69 /  80  30  70  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 12:06 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1206 PM CDT WED APR 15 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-160515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1206 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY WITH THE
POSSIBILITY OF FLOODING RAINS DEVELOPING THROUGHOUT THE DAY.
THE MAIN THREAT AREA FOR TODAY IS SOUTH OF INTERSTATE 10.

THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY. THE PRIMARY THREAT
WILL BE DAMAGING DOWN BURST WINDS FROM DEVELOPING THUNDERSTORMS
MAINLY THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY
THURSDAY THROUGH SATURDAY. THE RAIN CHANCES WILL DECREASE WITH A
COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL
ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR
EMERGENCY MANAGEMENT AGENCY.

In the hours before

Special weather statement, Apr 15, 12:20 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1220 PM CDT WED APR 15 2015

MSZ080-081-151800-
HANCOCK-HARRISON-
1220 PM CDT WED APR 15 2015

...A LINE OF THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT HANCOCK
AND WESTERN HARRISON COUNTIES...

AT 1215 PM CDT...A SLOW MOVING LINE OF THUNDERSTORMS WITH HEAVY
RAINFALL WAS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LYMAN TO
NEAR SHORELINE PARK...AND MOVING NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
...LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
SAUCIER...KILN...SHORELINE PARK AND LYMAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3040 8910 3034 8928 3036 8928 3036 8931
      3037 8931 3037 8935 3033 8938 3034 8934
      3032 8933 3032 8934 3027 8947 3031 8961
      3057 8953 3068 8902
TIME...MOT...LOC 1715Z 228DEG 6KT 3048 8924 3035 8946

TD
Local storm report, Apr 15, 1:34 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      4 N GULFPORT            30.44N 89.07W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            MAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT
            NEAR I-10/HWY 49.

&&

ANSORGE
Local storm report, Apr 15, 2:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

&&

ANSORGE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 AM CDTDense Fog AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more102 min
Apr 15, 1:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 2:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 3:27 PM CDTSpecial Weather StatementLIXSaint John the Baptist48 min
Apr 15, 3:29 PM CDTSevere Thunderstorm WarningLIXSaint James, Saint John the Baptist31 min
Apr 15, 3:43 PM CDTSpecial Marine WarningLIX62 min
Apr 15, 3:48 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist27 min
Apr 15, 4:03 PM CDTSpecial Marine WarningLIX27 min
Apr 15, 4:24 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles36 min
Apr 15, 4:30 PM CDTSpecial Marine WarningLIX60 min
Apr 15, 4:44 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa61 min
Apr 15, 4:53 PM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Apr 15, 5:04 PM CDTSpecial Marine WarningLIX56 min
Apr 15, 5:16 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington44 min
Apr 15, 5:52 PM CDTSpecial Marine WarningLIX83 min
Apr 15, 6:30 PM CDTSpecial Weather StatementLIXSaint Helena60 min

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.